# SDR 05FDEA02211

- Difficulty date: August 2, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 41,315 hours, 14,879 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Failed
- Location: Nr 2 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER SETTING 40 N1 AND ADVANCING THROTTLES FOR TAKEOFF THE 2 EPR GAUGE FAILED.  REJECTED TAKEOFF AND RETURNED TO THE RAMP, NEEDED EPR'S FOR MANUAL THROTTLE SETTING.  TROUBLESHOOTING IN PROGRESS.  AWAITING PARTS.  PERFORMED WIRING CHECK BETWEEN 2 ENG EEC TO 2 EPR INDICATOR FOUND WIRE R77150029 AND SHIELDED WIRE AT 2 EPR IND CONNECTOR SHORTED.  REPAIRED AS PER SMP.  AWAITING EEC AND ENG RUN.  ENG RAN CARRIED OUT AS PER A310 JRH BY AMT 439456 EPR AND ALL OTHER PARAMETERS NORMAL.  ACFT OK FOR SERVICE.
